CSpace

Browse/Search Results:  1-10 of 52 Help

Selected(0)Clear Items/Page:    Sort:
Evaluating influential nodes for the Chinese energy stocks based on jump volatility spillover network 期刊论文
INTERNATIONAL REVIEW OF ECONOMICS & FINANCE, 2022, 卷号: 78, 页码: 81-94
Authors:  Huang, Chuangxia;  Zhao, Xian;  Deng, Yunke;  Yang, Xiaoguang;  Yang, Xin
Favorite  |  View/Download:40/0  |  Submit date:2022/04/02
Complex network  Chinese energy stock market  High-frequency data  Jump volatility  Entropy weight TOPSIS  
STABILITY OF CONICAL SHOCKS IN THE THREE-DIMENSIONAL STEADY SUPERSONIC ISOTHERMAL FLOWS PAST LIPSCHITZ PERTURBED CONES 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 3, 页码: 2811-2862
Authors:  Chen, Gui-Qiang G.;  Kuang, Jie;  Zhang, Yongqian
Favorite  |  View/Download:50/0  |  Submit date:2021/10/26
conical shocks  structural stability  steady flow  supersonic isothermal flow  perturbed cones  Lipschitz cones  entropy solutions  BV  modified Glimm scheme  TV  Glimm-type functional  self-similar solutions  interaction estimates  reflection coefficients  free boundary  asymptotic behavior  
L-1-CONVERGENCE TO GENERALIZED BARENBLATT SOLUTION FOR COMPRESSIBLE EULER EQUATIONS WITH TIME-DEPENDENT DAMPING 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 5, 页码: 6048-6072
Authors:  Geng, Shifeng;  Huang, Feimin;  Wu, Xiaochun
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
convergence rates  compressible Euler equations  generalized Barenblatt solution  time-dependent damping  compensated compactness  
On the Law of Large Numbers for the Empirical Measure Process of Generalized Dyson Brownian Motion 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2020, 页码: 29
Authors:  Li, Songzi;  Li, Xiang-Dong;  Xie, Yong-Xiao
Favorite  |  View/Download:72/0  |  Submit date:2021/01/14
Generalized Dyson Brownian motion  McKean-Vlasov equation  Gradient flow  Optimal transportation  Voiculescu free entropy  Law of Large Numbers  Propagation of chaos  
Systemic Importance of China's Financial Institutions: A Jump Volatility Spillover Network Review 期刊论文
ENTROPY, 2020, 卷号: 22, 期号: 5, 页码: 15
Authors:  Yang, Xin;  Zhao, Xian;  Gong, Xu;  Yang, Xiaoguang;  Huang, Chuangxia
Favorite  |  View/Download:59/0  |  Submit date:2020/09/23
financial institution  complex network  jump volatility  entropy weight TOPSIS  
L-1-convergence rates to the Barenblatt solution for the damped compressible Euler equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 12, 页码: 7890-7908
Authors:  Geng, Shifeng;  Huang, Feimin
Favorite  |  View/Download:108/0  |  Submit date:2020/01/10
Convergence rates  Compressible Euler equations  Barenblatt solution  Damping mechanism  Compensated compacted  
Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 274, 期号: 11, 页码: 3263-3290
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:96/0  |  Submit date:2018/07/30
Hamilton differential Harnack inequality  W-entropy  Super Ricci flows  
Large time behavior of entropy solutions to one-dimensional unipolar hydrodynamic model for semiconductor devices 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 3, 页码: 12
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin;  Yuan, Difan
Favorite  |  View/Download:104/0  |  Submit date:2018/07/30
Isentropic Euler-Poisson equations  Compensated compactness  Entropy solution  Vanishing viscosity  Large time behavior  
ANALYSIS OF THE MEAN FIELD FREE ENERGY FUNCTIONAL OF ELECTROLYTE SOLUTION WITH NONHOMOGENOUS BOUNDARY CONDITIONS AND THE GENERALIZED PB/PNP EQUATIONS WITH INHOMOGENEOUS DIELECTRIC PERMITTIVITY 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 78, 期号: 2, 页码: 1131-1154
Authors:  Liu, Xuejiao;  Qiao, Yu;  Lu, Benzhou
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
free energy functional  electrolyte  boundary conditions  variable dielectric  generalized Poisson-Nernst-Planck/Poisson-Boltzmann equations  energy law  
GLOBAL WELL-POSEDNESS OF THE RELATIVISTIC BOLTZMANN EQUATION 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 5637-5694
Authors:  Wang, Yong
Favorite  |  View/Download:92/0  |  Submit date:2019/01/11
relativistic Boltzmann equation  relativistic Maxwellian  Lorentz transformation  asymptotic behavior  large amplitude oscillations